Research ArticleOpen accessIn the keywordsHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
120 articles for “polynomial”
Set a search alertResearch ArticleOpen accessIn the keywordsTwo New Formulas for Generating Infinite Sets of Integer Numbers as a Sum of Two and Three Signed Cubic NumbersRand Alfaris, Hailiza KamarulhailiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,069 accessesView PDFCite
Research ArticleOpen accessIn the keywordsThe Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-GabinoJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,049 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the P VS NP Question: A New Proof of InequalityAngelo Raffaele MeoJournal of Computer Science, Vol. 17, Issue 5 · 27 May 2021 · 9,442 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Machine Learning Approach to Predict Movie Revenue Based on Pre-Released Movie MetadataQuazi Ishtiaque Mahmud, Nuren Zabin Shuchi, Fazle Mohammed Tawsif et al.Journal of Computer Science, Vol. 16, Issue 6 · 10 Jun 2020 · 11,852 accessesView PDFCite
Research ArticleOpen accessIn the keywordsWavelet Statistical Texture Features with Orthogonal Operators Tumour Classification in Magnetic Resonance Imaging BrainR. Meenakshi, P. AnandhakumarAmerican Journal of Applied Sciences, Vol. 10, Issue 10 · 5 Sep 2013 · 6,600 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Efficient Certificate-Free Key Distribution Protocol for Secure Group Communication in Grid EnvironmentMandadi Venkatesulu, Kamatchi KartheebanJournal of Computer Science, Vol. 7, Issue 6 · 14 Jun 2011 · 7,125 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputation of Irregular Boundary Area by Lacunary Interpolation TechniqueJamal Muhamad AmenAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 26 Mar 2011 · 8,355 accessesView PDFCite
Research ArticleOpen accessIn the keywordsNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite